# SDR RAIA201405240002

- Difficulty date: May 24, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 34,232 hours, 32,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 14 BETWEEN STRINGERS 21L AND 21R HAS CORROSION.  MAINTENANCE REPAIRED FRAME.  MAJOR REPAIR.
